Ask an expert
Question

14 Jan 2005

Stopped taking the pill
I stopped taking the pill in October of last year. My first period after that was as usual, the next month it was a week late, in December I didnt get my period at all and up till now nothing. Is this normal? Do you think I should go and see a gynae? Please help. I am trying to fall pregnant and this worries me. Will I be able to conceive?
Answer 255 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is quite common to have irregular periods for the first three months after stopping the Pill. If you have missed a period, you should check a pregnancy test though. If this is negative and the problem persists, see your doctor to check whether you are ovulating.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17863 votes
Vote